Forum

Tecfidera and antibiotics

Hi, my first post! Does anyone out there have any information on or experience of effects of taking antibiotics and Tecfidera at the same time? I appear to be having problems with this so I stopped the Tecfidera and the symptoms I was experiencing got better, not sure if this is the right thing to do but I’m in a lot less pain.

i have taken anti biotics with tecfidera and had no problem.

when you say you were in a lot less pain, do you mean once you’d stopped the anti-biotics or the tecfidera?

i haven’t had any increase in pain since taking tecfidera but pain has been constant since diagnosis.

if you have stopped the tecfidera, you should talk to your ms nurse because there may be another drug you can try.

my nurse told me that if tecfidera didn’t agree with me i could try lemtrada.

good luck

Hi Nigel

I’ve had antibiotics two or three times since being on Tec, but not had any problems. I’d speak to your GP or pharmacist, as they should be able to check if there are known negative effects between the two.

Dan